Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - A. Defranceschi - E. Vitali

A compactness result for a second-order variational discrete model

created by braidesa on 20 Dec 2010
modified on 24 Nov 2011

[BibTeX]

Published Paper

Inserted: 20 dec 2010
Last Updated: 24 nov 2011

Journal: ESAIM: M2AN
Volume: 46
Pages: 389 - 410
Year: 2011
Links: articlel page at journal

Abstract:

We present an asymptotic analysis of a discrete scheme with many-point interactions in dimension two related to a second-order free-discontinuity energy introduced by Blake and Zisserman, which is a second-order analog of the Mumford-Shah functional, with a surface energy depending on discontinuities of the unknown (jumps) and of its gradient (creases).

Keywords: Discrete energies, Free-discontinuity problems, second-order energies, Computer Vision


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1